Нашли опечатку? Выделите ее мышкой и нажмите Ctrl+Enter
Название: Central European Journal of Mathematics (Volume 3 Number 2, June 2005)
Central European Journal of Mathematics (CEJM) is an international journal that publishes research results in all mathematics fields. Aiming to become the premier source of high quality research from Central and Eastern Europe, the journal provides a natural home for a significant body of current research and serves as a useful forum for ideas on future studies in all branches of mathematics.